# SDR 95ZZZX5606

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N791G
- Make and model: Grob G-109B
- Aircraft serial: 6357
- Propeller: Hofman HOV62R
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: L160BT
- Condition: Defective
- Location: Leading Edge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIANGULAR PIECE OF WOOD/COMPOSITE MATERIAL APPROXIMATELY .2187 INCH LONG BY .1250 INCH DEEP, SEPARATED FROM LEADING EDGE OF PROPELLER BLADE AT THE BEVELED JOINT BETWEEN THE WOOD/COMPOSITE AND THE METAL LEADING EDGE.  DEFECT LOCATED APPROXIMATELY 15.8750 INCHES FROM THE CENTER OF THE PROPELLER HUB AND APPROXIMATELY 15.8750 INCHES FROM THE TIP OF THE PROPELLER BLADE.  PROPELLER BLADE WAS INSTALLED ON PROPELLER HUB 12-21-93 BY LAS VEGAS PROPELLER SERVICE W/O NR 6659.
